# SDR SWIA202163960

- Difficulty date: November 17, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD GROUND SPOILER - WING STRUCTURE IMMEDIATELY OTBD OF CENTER DOOR HINGE DAMAGED FROM IMPACT     (C-CHECK RO 1/19/2022)    COMPLIED WITH ALL STEPS REO 690-57-51-243 REV -A DATED 2021-12-24 AT LH INBD GROUND SPOLIER-OUTB HINGE FITTING AT SPOILER STA21.80 LHS. SEE CONTINUATION CARD FOR DETAILS. / COMPLIED WITH TASK 51-900-1002-SKY
